# SDR MWEA00518

- Difficulty date: June 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,470 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114103
- Condition: Damaged
- Location: Sta 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LIGHTNING STRIKE ON RIVET AT STA 405 AT LONGERON 24 LEFT.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (X)
